# SDR 29GA2019110700001

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 37,942 hours, 42,852 cycles
- Engine: Ge CT79B
- Engine time: 42,254 hours, 57,954 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

FLIGHT 0061,  ENGINE INDICATION IRRATIC FOLLOWED BY A LOUD BANG  RAN QRH WITH OVERTEMP, CREW SHUT DOWN 1 ENGINE.   PERFORMED DFDR DOWNLOAD AND BORESCOPE OF LH HOT AND POWER TURBINE SECTION RESULTS CAME BACK WITHIN LIMITS NO DAMAGE FOUND ON BLADES. IAW TC 31-30-10, TC72-00-04, TC 72-00-05,  MM 72-00-00 SPECIAL PROCEDUREDS ENG RUNS NORMAL .
